# SDR ASAA0540516

- Difficulty date: September 29, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- Engine: Cfmint CFM563C1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Contaminated
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: C

## Discrepancy

OKC - FOUND TAKEOFF ROLL POWER SET, COCKPIT FILLED WITH SMOKE.  TAKEOFF ABORTED LESS THAN 45 KTS.  REMOVED SMOKE FUMES FROM CABIN PER B737-400 AMM 21-00-01 AND AMM SUPPLEMENT 72-00-00.  PARTIAL WORK ACCOMPLISHED ON MIG-2C 057320.  ENGINE COMPRESSOR WASH PERFORMED DURING OVERNIGHT MAINTENANCE.  A SLIGHT RESIDUAL DETERGENT ODOR MAY BE EVIDENT DURING THE FIRST TAKEOFF OF THE DAY, BUT IS NOT HARMFUL AND WILL CLEAR FRO THE CABIN QUICKLY.  (M)
